# SDR CALA9801922

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Cracked
- Location: Nr 5 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK AT BOLT HOLE OF NR 5 FLAP TRACK CENTER FAIRING.  A REPAIR WAS INSTALLED IAW SRM 51-40-2, 51-10-2, 51-40-2, 51-30-2, AND MM 51-20-11.
